# SDR 95ZZZX6839

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N742E
- Make and model: Lear 31A
- Aircraft serial: 071
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolts
- Condition: Lost Torque
- Location: Wing Attach
- Part time: 1,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1,200-HOUR INSPECTION, NOTED TORQUE PUTTY BROKEN ON WING ATTACHMENT BOLTS.  CHECKED AND NOTED ALL 8 ATTACHMENT NUTS HAD LOW TORQUE.  RE-TORQUED TO MFG SPECS.
